# SDR COEA2015081505807

- Difficulty date: August 15, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,105 hours, 30,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53671217282
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE & MAJOR REPAIR.  LT CREASE BEAM OUTER CHORD HAS LEVEL 2 CORROSION, AT FRAMES 39 - 40.  REPAIR IAW SRAS CE 4530 15 9582 DATED 10 5 15.
